de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Mean curvature flow singularities for mean convex surfaces

Huisken, G., & Sinestrari, C. (1999). Mean curvature flow singularities for mean convex surfaces. Calculus of Variations and Partial Differential Equations, 8(1), 1-14. doi:10.1007/s005260050113.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5853-1 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5854-0
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
332618.pdf (Verlagsversion), 95KB
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Huisken, Gerhard1, Autor              
Sinestrari, Carlo, Autor
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We study the evolution by mean curvature of a smooth n–dimensional surfaceM Rn+1, compact and with positive mean curvature. We first prove an estimate on the negative part of the scalar curvature of the surface. Then we apply this result to study the formation of singularities by rescaling techniques, showing that there exists a sequence of rescaled flows converging to a smooth limit flow of surfaces with nonnegative scalar curvature. This gives a classification of the possible singular behaviour for mean convex surfaces in the case n = 2.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1999-01
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 332618
DOI: 10.1007/s005260050113
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Calculus of Variations and Partial Differential Equations
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 8 (1) Artikelnummer: - Start- / Endseite: 1 - 14 Identifikator: ISSN: 1432-0835